# SDR GTIA96NK162

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12505
- Make and model: Doug DC-9-32
- Aircraft serial: 45788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT MEMBER IS GALLEY SERVICE DOOR ENTRYWAY, 36 INCHES RIGHT OF CENTER CORRODED ALONG TOP OF FLANGE.  FABRICATED, TREATED AND INSTALLED NEW FLOOR SUPPORT IAW SRM 51-10-1, 51-30-0 AND 51-10-3.  (M)
